Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ohtokyovogue

Veteran Member
  • Total Reviews

    0
  • Content Count

    180
  • Joined

  • Last visited

Community Reputation

6 Neutral

About ohtokyovogue

  • Rank
    Member
  • Birthday 01/29/1991

Profile Information

  • Gender
    Female
  • Location
    Pittsburgh, PA
  • Interests
    Anything and Everything

Recent Profile Visitors

6,372 profile views
  1. I reached my target dose I was on 80mg most of my course for 7 months so I'm not really sure by cumulative but I was just trying to follow my derms suggestion of going on it again
  2. The first time I was on accutane this never happened .. sorry your going through it too you think we wouldn't break out after such a harsh treatment :( just frusturating my course this time was so bad I feel like I wasted my time
  3. I was on accutane for 7 months 2nd course. It cleared me up I am not oily but I'm dealing with this and never have before on my cheeks. My derm put me on spironolactone I really hope it helps this is so frusturating... I've only been off accutane for 2 months this sucks !!!!http://postimg.org/image/61l27xpdx/ http://postimg.org/image/vfxzu0c7d/ Oh I'm using tazorac too but I've been using it since off accutane so I'm not sure if that's contributing ahh please help! The acne is more red and
  4. I was able to have tazorac approved by my insurance yay! Hopefully it helps. I don't see my derm for 3 months but I'm going to ask about Spiro but I found out they do blood work with Spiro now.. they never did before in the past. All this for clear skim my goodness *sigh*
  5. Thanks for the reply! She prescibed retin a but that never worked for me that made my skin crazy bad that's why I had to resort to accutane a 2nd time. The retin a worked at first last year(after the initial breakout and peeling) but then my acne just came back so the derm advised accutane. Took my 2nd course and was really clear but would still breakout during my cycle each month throughout the whole course. The 1st course I was clear better than the 2nd but that was when I was 17 I just turned
  6. It did seem to get better about a couple a days to 5 days being off of it. Hope this helps
  7. Any ideas on how to help I tired taking inositol to balancemy hormones and I'm on the copper iud... I think I should ask my derm for Spiro..retin a wasn't helpful ever
  8. I was on accutane for 7 months and I'm off it for a couple weeks and are breaking out?!?!??!?! Why??? That was my 2nd time taking accutane and this time was the worst! My psychological side effects were awful! I'm feeling better mentally but my skin is breaking out... I think it's because of my period but still I don't understand :(
  9. I've been on 80 MG for the past 3 months and I'm still breaking out why? And my derm said I reach my target dose this month what does that mean? I honestly think accutane has been a waste for me my second round considering the side effects... terrible moods swings/depressed and anxiety.. aching bones epically knees.. I just feel off all the time if that make sense. If accutane doesn't help what are my options ? Thanks.
  10. It's not bad but the only time I breakout is during my period. They aren't bad but I've been on 80mg for about 5 months now. Why is this? Does accutane treat hormonal acne? If not What can I do? Thanks ! Plus I asked my derm if it help hormonal acne and she said yes. Is this true? She said all acne is hormonal.. just wondering what's going on.
  11. ohtokyovogue

    so I got my eyebrows waxed on accutane

    my skin has no oil! which is awesome does that last after accutane? I hope so! progress I guess!
  12. ohtokyovogue

    so I got my eyebrows waxed on accutane

    they are actually healed now everyone lol it was a bad mistake and hurt... hey we learn from our mistakes
  13. ohtokyovogue

    so I got my eyebrows waxed on accutane

    thank you so much! I've been putting aquaphor and aveeno healing ointment on them that my derm gave me as samples oh my goodness what a nice thing she did because I'm always losing my chapstick lol! I shouldn't have done it but we all make mistakes right? lol.. also I was wondering does it matter what brand of accutane I use because first my insurance gave me zeneatane or however you spell it now I'm on clarvis wow I can't spell lol but does one work better than the other?
  14. I know your not supposed to but I'm stupid. my skin was ripped off so how screwed am I ? plus I've been on it for I think 4 months now and my skin still looks awful won't stop breaking out. my derm said this is a good thing everything is getting pushed out is this true? and how can I heal my ripped skin? I'm an idiot.. thanks everyone
  15. Aww I'm sorry your having bad results too I just don't understand either... the first time I took accutane it was not like this what so ever! Just gotta keep sticking with it I guess. Hope your course goes well and you clear up
×